# SDR CALA2022080101937

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 48,428 hours, 17,508 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Part number: NA
- Condition: False Indication
- Location: Ctr & Rt Fuel Pu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW PRESSURE LIGHT FOR THE FUEL PUMP LIGHT ON CENTER TANK, RIGHT PUMP.PERFORMED FUNCTIONAL TEST OF THE RIGHT CENTER TANK SECONDARY RELAY, LOW PRESSURE LITE WORKS NORMAL, SYSTEM OPS NORMAL.
